# SDR JNBA201910160001

- Difficulty date: October 8, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N4717V
- Make and model: Gulstm 690A
- Aircraft serial: 11220
- Aircraft time: 8,472 hours
- Engine: Garrtt TPE3315251K
- Engine time: 1,162 hours, 570 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 665038070237
- Part serial: 1489311
- Condition: Failed
- Location: Rt Engine
- Part time: 3,975 hours, 570 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

UPON DESCENT FOR LANDING, RIGHT ENGINE HORSE POWER WOULD NOT REDUCE BELOW 200 HORSE POWER WITH THE POWER LEVER AT FLIGHT IDLE. UPON LANDING, RIGHT ENGINE HORSE POWER REMAINED AT APPROXIMATELY 100 HORSE POWER UNTIL AIRCRAFT SLOWED DOWN TO 50 KIAS. AT THAT POINT THE RIGHT ENGINE BETA LIGHT ILLUMINATED AND HORSE POWER DROPPED TO ZERO.
